Characteristically free quasi-automata

Babcsányi István: Characteristically free quasi-automata. In: Acta cybernetica, (3) 2. pp. 145-161. (1977)

[thumbnail of cybernetica_003_fasc_002_145-161.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Other title: Harakteristično svobodnye kvaziavtomaty
Journal or Publication Title: Acta cybernetica
Date: 1977
Volume: 3
Number: 2
ISSN: 0324-721X
Page Range: pp. 145-161
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 161. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 08. 09:16

Actions (login required)

View Item View Item